Rough and Red 2 Months Post Fraxel Restore

I am two months post fraxel restore under my eyes...

I am two months post fraxel restore under my eyes and have reddish bronzish post inflammatory pigmentation, rough areas, and a few bumps where treated.

when will it be normal again?
Was this review helpful? 4 others found this helpful

Comments (14)

Sort by

Hi Sadgirl, I have been trying to contact u. I was damaged in the same city you were. Please call me again. You called once and I didn't get a number to call you back. Try contacting Bowman 9 on here. She is my friend and will get my contact information to you. I never seem to get my messages from here. I think I am doing something wrong.

Have you thought of fat grafting to repair your face?
  • Reply
It gets worse and worse and seems to never heal. Skin looses its dexterity, integrity,and becomes lax and sags like someone 90 who worked in the sun all their lives. Very sad. So sorry. same happened to my but entire face, eyelids, under eyes, skin all full of pitted marks... worse thing, no one knows how to help and many laser docs shy away from helping. It should be banned and a class action law suit on fraxel company and all the liar doctors and staff that used us a s Guinna pigs.
  • Reply
And, hydroquinone will not make a difference in the long run... it just gets dark in a few minutes if you see the sun. You better start taking vitamin D so you do not become deficient, due to hiding yourself away from the sun. Post hyperpig is NOT NOT NOT Easily treated!!! Maybe its more deep deep damage in your subcutaneous tissues. Mine is... eyes got so bad, they are hallowed out now...deep hallows and if I look down, like at a menu, they actually sag and hang... it is hideous...
someone needs to be held responsible for all this damage and the subsequent pain and suffering they we have to endure... so far I do not know how many years it will take to heal or if it will continue to get worse and lead to cancer and other complications. so so so so sorry....
  • Reply
Once a few people who are in the public eye have laser damage then these stories will come out.Till then us little people will be ignored. Get the word out and tell everyone you know that these things can cause destruction of healthy tissue and skin.
  • Reply
Fraxel restore should be well healed by now .. without seeing the bumps its hard to say but this is highly unusual and you should ask your treating physician about this delayed healing, possible scarring or just skipped areas? The postinflammatory hyperpigmentation is also something that is easily treatable and your doctor should know how to manage this and can prescribe medication to resolve in 2- 4 weeks . Also beware that Fraxel has 3 different lines all called Fraxel and they are all very different so be sure you had the "restore" and not the "repair"
  • Reply
Hi Dr. Allen- Since you are a doctor have you seen a lot of these issues that people are talking about. I ask because I had v beam laser done 8 months ago. I went because I had 1 small broken blood vessel on my cheek from a microdermabrasion treatment to help hyper-pigmentation. The lady said she saw some on my chin(I never did) and she started zapping me all over my chin area. I developed a few blisters 1 left a small scar and I have noticed the area looks like it has lost fat and I also got an indention immediately that has come up a little but not all the way. The skin is very dry and feels like you want to scrub this layer of dead skin off but it does not come off and I usually have oily skin. Also it is very red post laser redness I was told and the pigmentation is darker now in the areas. I went to the dermatologist whose office preformed this procedure and she said the indention should come up and "I still look good". I looked better before. I went to another dermatologist I never been to before and she said v beam cant melt fat even at to high of a setting but I notice the fat loss. Why are they saying you cannot possibly get fat loss from laser and I see it and also I read all these post of people having fat loss on the first page the member 1 had it from v beam. I cant use hydroquinone since I have a bad reaction and I cant use much on the skin area since its dry and red and irritated and other products I tried just irritated the area at this time more. The derm. did not seem to know what to tell me to do she said my skin is just sensitive but I have used differin with not problem up to the time I had the procedure so I could not have been that sensitive I just break out easy with stuff that can clog pores. So why do doctors say its impossible for v beam to cause facial fat loss and all these people have suffered thanks for any advice and comments
  • Reply
Because they all deny it. These Lasers make big bucks for them. They will treat you then take your money. When you go back to the follow up and you are unhappy and have had some strange reaction they just deny it has anything to do with the procedure..........that is their style. They are as untrustworthy as lawyers.
  • Reply
Isn't it typical that the doctor did not even bother to answer the question about fat loss. He knows the truth about laser damage and he is too much of a coward to admit that it destroys fat cells because he may loose future business. Bottom line is that ALL lasers are dangerous and should be avoided at all costs. The outcome is a total gamble and it is not worth taking the chance. There are hundreds of complaints about laser damage on this site and all over the net and many peoples lives have been destroyed forever thanks to these awful machines and false advertising.
  • Reply
Hello, Thank you for your response. I had the restore done. I've been told these bumps are clogged pores, but nothing seems to help!!! I'm leaving the hyperpigmented area alone because I don't want to irritate my skin in any way, potentially making things worse!
  • Reply
Were you treated with Hydroquinone for at least a month prior to treatment to help reduce hyperpigmentation issues?
  • Reply
No, I wasn't. The doctor didn't mention anything about this. I still have a sandpaper feel under my eyes, do you think this will subside?
  • Reply
I do not know about your skin texture but you should ask your doctor. I have not done the fraxel repair yet and have it scheduled next week. My doctor has me using the hydroquinone for 1 month prior to the fraxel and I will start using again after the treatment to help prevent hyperpigmentation. Best of luck.
  • Reply
I did restore, the less intense laser and still had terrible hyperpigmentation and now have tiny bumps all over the hyperpigmented area! Good luck!
  • Reply
Ask your doctor about Triluma for hyperpigmentation.
  • Reply